number of downloads : ?
File
Thumnail 5.pdf 267 KB
language
eng
Author
Yamasaki, Takashi
Subject
Damped oscillator
Superlinear differential equations
Global asymptotic stability
Free rolling motion
Froude's expression
Journal Title
Acta Applicandae Mathematicae
Volume
130
Issue
1
Start Page
81
End Page
113
ISSN
01678019
Published Date
2014-04
DOI
DOI Date
2015-08-10
NCID
AA10637597
NII Type
Journal Article
Format
PDF
Text Version
著者版
Gyoseki ID
e26563
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
Remark
"The final publication is available at Springer via http://dx.doi.org/10.1007/s10440-013-9839-y"(Springer Verlag)
このエントリーをはてなブックマークに追加